# SDR ASAA2017100522215

- Difficulty date: October 5, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 58,579 hours, 22,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56602
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABN FLOOR SUPPORT BS 950,  RBL 50 CORRODED.  ACFT GROUNDED. REPLACED THE FLOOR SUPPORT IAW DWG 147A5650, REV W.
